# SDR SWIA20250218112

- Difficulty date: January 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH BEAM BETWEEN FRAMES 86-87 HAS CORROSION AROUND FASTENER HOLE.     (C-CHECK RO 2/15/2025)    REMOVED AND REPLACED RH FR 86-87 BEAM WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
